MathSciNet Relay Station
MathSciNet bibliographic data
MR2176384 60F05 (60F10 62E20)
Wang, Qiying Limit theorems for self-normalized large deviation. Electron. J. Probab. 10 (2005), no. 38, 1260–1285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement